# SDR DALA2020071002566

- Difficulty date: May 2, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 15,039 hours, 5,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1554527) WHILE ON THE LINE IN JFK THE AIRCRAFT SUSTAINED GROUND DAMAGE WHICH RESULTED IN PUNCTURE AND DENT. THE DAMAGE IS LOCATED BETWEEN THE NLG DOOR AND THE E&E BAY ACCESS DOOR AT STA 294.5-312 AND STR 28RH. MAINTENANCE REPAIRED DAMAGE PER ERA 583828-14.
